# SDR YENA201712020975

- Difficulty date: December 2, 2017
- Submitted: December 5, 2017
- Operation: Air carrier
- Aircraft: N368JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000623
- Aircraft time: 13,202 hours, 8,833 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FT 289, JFK-MCO. RETURN TO FIELD (JFK). A/C EXPERIENCED A RETURN TO JFK DUE TO FUME EVENT RIGHT AFTER TAKEOFF. OVERWEIGHT LANDING SINK RATE 300 FT/MM. DEBRIEFED FLIGHT CREW/CABIN ODOR REPORT ACCOMPLISHED. COMPLIED WITH AMM 21-20-00-810-801A BLOCK DIAG 8.  ACCOMPLISHED RUN 1 & 2 AMM 71-00-01. REPLACED BOTH RECIRCULATION FILTERS AMM 21-24-02. NO ODOR EVIDENT IN CABIN. A/C OK FOR CONTINUED SERVICE.
